MAUDE Adverse Event Report: B. BRAUN AVITUM ITALY S.P.A. PINNACLE®; CONTAINER, I.V.

B. BRAUN AVITUM ITALY S.P.A. PINNACLE®; CONTAINER, I.V.
Catalog Number 2112351
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: during raw material inspection, two particulate matter embedded defects were located, causing a failure of raw material.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Two (2) samples and two (2) photos were submitted to the manufacturer for evaluation.Through visual examination of the photos, particulate matter was observed.Through visual examination of the samples, it was possible to observe in one of the two bags a single embedded particle measuring approximately 0.2-0.3 mm, located in the same position identified in the complaint.The bags were then filled with saline solution and then filtered on a membrane in order to isolate any particles present in the fluid path.The results showed that the particle previously identified remained embedded into the eva material and did not detach.The other bag did not have any particles observed during visual inspection or after filtration.A review of the device history record (dhr) was performed for the reported lot number, and no abnormalities or non-conformance's were noted during the in process or final product inspection.Reserved samples with the same lot number were examined; no deviations or issues were observed.Based on the investigation, the reported issue was observed.The root cause of the issue is attributed to manufacturing of the eva tubular sheet.For the pinnacle bags involved in this case, since embedded particulate matter (pm) represents an aesthetic defect only and does not compromise the integrity or safety of the product, and given that no nonembedded complaints has been observed, no specific corrective actions will be initiated at this time.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
PINNACLE®
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. BRAUN AVITUM ITALY S.P.A.
via xxv luglio 11
mirandola, 41037
IT  41037
Manufacturer (Section G)
B. BRAUN AVITUM ITALY S.P.A.
via xxv luglio 11
mirandola, 41037
IT   41037
Manufacturer Contact
elena reifenstein
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key23703850
Report Number9681240-2025-00083
Device Sequence Number10691599
Product Code KPE
UDI-Device Identifier04046964200823
UDI-Public(01)04046964200823(11)230301(17)260227(10)23C03
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K041415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2026
Device Catalogue Number2112351
Device Lot Number23C03
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown